MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number DSF2065
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2021, this patient underwent endovascular treatment using gore¿ dryseal flex introducer sheath (dsf) for thoracic aortic aneurysm.The patients abdominal aorta had been replaced to y-shaped graft before the procedure (details unknown).An attempt was made to insert 20fr 65cm sheath (dsf2065) from the left femoral artery, but the dsf2065 stuck at the anastomotic site of y-shaped graft.Attempts were made to use the pull-through wire technique and dilator insertion, but these were unsuccessful.It was decided to exchange the dsf2065 to 20fr 33cm (dsf2033).The dsf2065 was removed, then blood pressure decreased and vascular damage was suspected.The dsf2033 was advanced, and occlusion was performed using a balloon catheter.The vitals became stable.The left internal iliac artery was embolized and two stent grafts were deployed to treat the rupture.The procedure for thoracic aortic aneurysm will be performed in the future.The physician stated as follows; the event was expected.It was a difficult case to access, so it can't be helped.

Brand Name
GORE DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12407299
Report Number3007284313-2021-01565
Device Sequence Number19928954
Product Code DYB
UDI-Device Identifier00733132628360
UDI-Public00733132628360
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2023
Device Model NumberDSF2065
Device Catalogue NumberDSF2065
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2021
Initial Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR